REAL

Fixed points and differential equations with asymptotically constant or periodic solutions

Burton, Theodore (2004) Fixed points and differential equations with asymptotically constant or periodic solutions. Electronic Journal of Qualitative Theory of Differential Equations, 2004 (11). pp. 1-31. ISSN 1417-3875

[img]
Preview
Text
p186.pdf

Download (159Kb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:24
Last Modified: 21 Mar 2015 10:24
URI: http://real.mtak.hu/id/eprint/22733

Actions (login required)

View Item View Item